# SDR A6WA201311204402

- Difficulty date: November 20, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nut Plate
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXHAUST NOZZLE FAIRING ATTACH POINT NUTPLATE CLIP AT 6 O`CLOCK POSITION IS CRACKED.  REMOVED UNSERVICEABLE NUTPLATE CLIP & REPLACED WITH A NEW SERVICEABLE ONE.
